# SDR FDEA201405211103

- Difficulty date: May 21, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711109220200
- Condition: Cracked
- Location: Fuselage
- Part time: 22,394 hours, 12,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX REAR SPAR & BOTTOM PANEL LT SIDE HOLE P FOUND CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0308679 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
